VIDEO: My lungs collapsed, eyes colour changed, Kaffy shares near-death experience

VIDEO: My lungs collapsed, eyes colour changed, Kaffy shares near-death experience
Nigerian dancer KaffyFILE

Dance Queen, Kafayat Shafau, popularly known as Kaffy has recounted how a medication she took triggered an allergy that almost took her life.

The Guinness Book of world record breaker made this known in an Instagram post on Tuesday.

She said, “Lungs collapsing. Eyes changing color. Belly swelling. Taking breathe feeling like. I was slipping into the dangerous sleep. But mercy said no.

“Thank you God for another chance. A lot don’t make it through these avoidable deaths. I am not better than them, I am grateful for your mercy, not today Satan, said the lord. Be careful some medication can be lethargic to your system there are allergies we might not know of. God protect you all.

“I’m grateful for life today. I was near-death. Pls be careful with any drug you are given. You could be lethargically allergic without knowing.”

Watch video below:

Related Stories

No stories found.